Follow Us: social media social media social media        

Risperidone and Paliperidone: Risk of Intraoperative Floppy Iris Syndrome (IFIS) in Patients Undergoing Cataract Surgery

Date: 09 June 2014

Description: The NPCB would like to alert healthcare professionals on the risk of intraoperative floppy iris syndrome (IFIS) during and after cataract surgery in patients treated with risperidone or paliperidone-containing products. Patients must be counselled to inform their surgeon about current or prior use of these products before the surgery. In patients with such medication history, the cataract surgery should be approached with caution. If IFIS is suspected, modifications to surgical technique may be required. A Direct Healthcare Professional Communication (DHPC) regarding this issue has been released by Janssen, a division of Johnson & Johnson (M) Sdn. Bhd., and the package inserts of all related products will be updated accordingly.

Like Us on Facebook

qrcode